# SDR 97ZZZX2479

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Shaft
- Part number: 643520536101
- Condition: Cracked
- Location: Mgb Splines
- Part time: 3,572 hours
- Component: 643520500048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB MAIN SHAFT INSPECTION, EIGHT SPLINES FOUND DURING MPI INSPECTION WITH ONE TO THREE INDICATIONS PER SPLINE.  INDICATIONS WERE FOUND IN RADIUS AND TRAVELED UP THE TOOTH FACE APPROXIMATELY .1250 INCH.
